# SDR USAAF01089

- Difficulty date: December 23, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ABE-PIT - FLT 1660 - AFTER TAKEOFF, THE APU FAULTED WITH THE RIGHT ENGINE GENERATOR ON MEL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE IDG AND PLACED THE APU ON MEL.  (M)
